Periodic relaxation solutions of a nonlinear autonomous system of differential equations that describes the kinetics of a chemical reaction
Differencialʹnye uravneniâ, Tome 30 (1994) no. 8, pp. 1307-1316
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_8_a2,
author = {A. V. Shobukhov},
title = {Periodic relaxation solutions of a nonlinear autonomous system of differential equations that describes the kinetics of a chemical reaction},
journal = {Differencialʹnye uravneni\^a},
pages = {1307--1316},
year = {1994},
volume = {30},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_8_a2/}
}
TY - JOUR AU - A. V. Shobukhov TI - Periodic relaxation solutions of a nonlinear autonomous system of differential equations that describes the kinetics of a chemical reaction JO - Differencialʹnye uravneniâ PY - 1994 SP - 1307 EP - 1316 VL - 30 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_8_a2/ LA - ru ID - DE_1994_30_8_a2 ER -
%0 Journal Article %A A. V. Shobukhov %T Periodic relaxation solutions of a nonlinear autonomous system of differential equations that describes the kinetics of a chemical reaction %J Differencialʹnye uravneniâ %D 1994 %P 1307-1316 %V 30 %N 8 %U http://geodesic.mathdoc.fr/item/DE_1994_30_8_a2/ %G ru %F DE_1994_30_8_a2
A. V. Shobukhov. Periodic relaxation solutions of a nonlinear autonomous system of differential equations that describes the kinetics of a chemical reaction. Differencialʹnye uravneniâ, Tome 30 (1994) no. 8, pp. 1307-1316. http://geodesic.mathdoc.fr/item/DE_1994_30_8_a2/